MathSciNet Relay Station
MathSciNet bibliographic data
MR1643074 (99g:20014) 20B15 (30F99)
Guralnick, Robert; Magaard, Kay On the minimal degree of a primitive permutation group. J. Algebra 207 (1998), no. 1, 127–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement